# SDR SWIA2025110600028

- Difficulty date: October 28, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10248
- Aircraft time: 42,625 hours, 33,198 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE RT WINDSHIELD SIDE POST STRAP, THE WINDSHIELD FRAME STRUCTURE WAS DAMAGED AT THE THIRD FASTERNER HOLE FROM THE CENTER OF THE RT SIDE POST ON THE BOTTOM FASTENER ROW OF THE RT SIDE WINDOW.  THE DAMAGE MEASURES .098" IN DEPTH, 0.125" IN WIDTH AND EXTENDS .093" FROM THE EDGE OF THE FASTENER HOLE. COMPLIED WITH REO670-53-11-2204, REV--, TEMPORARY REPAIR FOR DAMAGE NEAR FASTENER HOLE ON THE WINDSHIELD LOWER SILL, RT. THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 500 FLT HRS FROM THE TIME OF INCORPORATION OF THIS REO. THIS IS CLASSIFIED AS A MAJOR REPAIR. COMPLIED WITH TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
